# SDR 2004FA0000707

- Difficulty date: July 26, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N523JL
- Make and model: Pilats PC1245
- Aircraft serial: 523
- Engine: Pwa PT6A67B
- Engine time: 513 hours, 456 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fcu
- Part number: 8063042
- Condition: Failed
- Location: Diaphragm
- Part time: 515 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF ENGINE POWER AND LOW TORQUE INDICATION.  ENGINE SHUT DOWN, PROP FEATHERED, EMERGENCY LANDING EXECUTED.  (M)
